Lemsip Cold and Flu Hot Drink Lemon 10 Sachets

Lemsip Cold and Flu Hot Drink Lemon 10 Sachets

$9.95
RRP $11.95
Save 17%
$9.95
RRP $11.95
Save 17%

Lemsip Cold and Flu Hot Drink Lemon 10 Sachets

    QUANTITY

    Be the first to review this product

    Lemsip Cold and Flu Hot Drink Lemon provides temporary relief of headache, sore throat and fever.

    Lemsip Cold and Flu Hot Drink 10 Sachets is lemon flavoured and contains paracetamol

    Use Lemsip Cold and Flu Hot Drink for temporary relief of:

    - headache

    - sore throat

    - fever

    - body aches and pains

    Directions

    Adults & children over 12 years: 1-2 sachets. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 8 sachets in 24 hours).

    Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

    Active Ingredients

    Each sachet of powder contains: Paracetamol 500mg, 94mg (4.1mmol) of sodium

    Precautions

    Contains paracetamol. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged.

    Phenylketonurics: contains phenylalanine.

    Lemsip Cold and Flu Hot Drink Lemon 10 Sachets. Lemsip Cold and Flu Hot Drink Lemon provides temporary relief of headache, sore throat and fever. Lemsip Cold and Flu Hot Drink 10 Sachets is lemon flavoured and contains paracetamol

    • Price: $9.95 - In stock
    • Brand: Reckitt Beckinser

    Description

    Lemsip Cold and Flu Hot Drink Lemon provides temporary relief of headache, sore throat and fever.

    Lemsip Cold and Flu Hot Drink 10 Sachets is lemon flavoured and contains paracetamol

    Use Lemsip Cold and Flu Hot Drink for temporary relief of:

    - headache

    - sore throat

    - fever

    - body aches and pains

    Directions

    Adults & children over 12 years: 1-2 sachets. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 8 sachets in 24 hours).

    Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

    Active Ingredients

    Each sachet of powder contains: Paracetamol 500mg, 94mg (4.1mmol) of sodium

    Precautions

    Contains paracetamol. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged.

    Phenylketonurics: contains phenylalanine.

    Reviews

    Lemsip Cold and Flu Hot Drink Lemon 10 Sachets. Lemsip Cold and Flu Hot Drink Lemon provides temporary relief of headache, sore throat and fever. Lemsip Cold and Flu Hot Drink 10 Sachets is lemon flavoured and contains paracetamol

    • Price: $9.95 - In stock
    • Brand: Reckitt Beckinser
    0 0